MathSciNet Relay Station
MathSciNet bibliographic data
MR361033 30A32
Chichra, Pran Nath Regular functions $f(z)$ for which $zf\sp{\prime} (z)$ is $\alpha $-spiral-like. Proc. Amer. Math. Soc. 49 (1975), 151–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement